MAUDE Adverse Event Report: Microline Surgical, Inc. REVEEL Endoscopic Retractor - Percutaneous

Microline Surgical, Inc. REVEEL Endoscopic Retractor - Percutaneous
Model Number RV093001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Liver Laceration(s) (1955)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the laparoscopic procedure, while performing liver retraction, a scratch-related lesion was created.
 
Additional Manufacturer Narrative
Microline surgical is awaiting return of the device in order to perform an investigation.

Brand Name
REVEEL Endoscopic Retractor - Percutaneous
Common Device Name
Endoscopic Retractor
Manufacturer (Section D)
Microline Surgical, Inc.
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer (Section G)
Microline Surgical, Inc.
50 dunham rd
suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand-davis
50 dunham rd
suite 1500
beverly, MA 01915
MDR Report Key50194240
Report Number1223422-2026-00009
Device Sequence Number10009581
Product Code GCJ
UDI-Device Identifier00811099014386
UDI-Public00811099014386
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K133345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRV093001
Device Catalogue NumberRV093001
Device Lot Number2505292
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale